MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. REFLEXION SPIRAL¿ VARIABLE RADIUS CATHETER 6 F LOOP BI-DIRECTIONAL, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. REFLEXION SPIRAL¿ VARIABLE RADIUS CATHETER 6 F LOOP BI-DIRECTIONAL, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 402804
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the catheter did not steer accurately.The catheter was removed and the insulation of the catheter was separated with exposed internal components.The catheter was replaced and the procedure was continued with no adverse consequences to the patient.
 
Event or Problem Description
The physician used a straightener that was in the catheter to pass through the sheath.There were no insertion difficulties noted.
 
Additional Manufacturer Narrative
One duo-decapolar, bi-directional, variable radius, reflexion spiral catheter was received for evaluation.The catheter did not meet specifications for curve deflection in either direction due to the fracture in the shaft.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured shaft is consistent with damage during use.

Brand Name
REFLEXION SPIRAL¿ VARIABLE RADIUS CATHETER 6 F LOOP BI-DIRECTIONAL, 7F
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key7873783
Report Number2182269-2018-00114
Device Sequence Number1566864
Product Code DRF
UDI-Device Identifier05414734206204
UDI-Public05414734206204
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K072012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number402804
Device Catalogue Number402804
Device Lot Number6096268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer09/17/2018
03/01/2019
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date10/10/2018
03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR